# SDR USAA920080434

- Difficulty date: February 17, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 42,778 hours, 17,202 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Part number: 284N1420
- Condition: Inoperative
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFM - EES - C4 CHECK - SLIDE LIGHT INOPERATIVE ON ALL DOORS.  REPLACED AND OPERATIONAL CHECKED THE L1 DOOR GIRT BAR PROXIMITY SWITCH IAW B757 AMM 25-66-11.
